Forced cold turkey from Sertraline (Zoloft / Lustral), how long until I feel better?

Cutting a long story short, I had my anti depressant meds changed three times last July over the phone due to bad side effects, yes that's three changes without seeing a doctor face to face. I finally settled on Sertraline, known as Zoloft / Lustral. They authorised a repeat prescription (drop and collect)... show more Cutting a long story short, I had my anti depressant meds changed three times last July over the phone due to bad side effects, yes that's three changes without seeing a doctor face to face. I finally settled on Sertraline, known as Zoloft / Lustral.

They authorised a repeat prescription (drop and collect) for 6 months so I had changed meds 3 times and them been on Sertraline for 6 months without seeing a doctor. When I received my final month on repeat in November 2012 I asked to book an appointment there and then and was offered an appointment mid January so I explained that this final month would run out the end of December so I needed one before then and was told to ring on the day and explain for an emergency appt,

I did this and they were too busy and arranged a months prescription over the phone again which took me until Friday last week, I phoned again and asked to see a doctor as I've been having some adverse side effects recently on the Sertraline. Again they were too busy and after a little chat over the phone it was decided that I should be swapped to Effexor.

Right the place I'm at at the moment is I haven't started taking the Effexor, I'm not happy being prescribed all these drugs without seeing someone face to face to discuss them. Over four days I halved my dose of Sertraline to make them last longer with the thought that I might come off them and today is my first day without them. I'm not feeling depressed but my head feels as though it's about to explode and I'm having dizzy spells. My question is what is the wash out time with these, how long will this cold turkey last and have I done the worst of it now?

Thanks for any advice, kind regards!
4 answers 4